Journal Title
Title of Journal: J Geom
|
Abbravation: Journal of Geometry
|
Publisher
SP Birkhäuser Verlag Basel
|
|
|
|
Authors: Fortuné Massamba
Publish Date: 2010/02/16
Volume: 95, Issue: 1-2, Pages: 73-89
Abstract
We study semiparallel lightlike hypersurfaces of an indefinite Kenmotsu manifold tangent to the structure vector field Some Theorems on parallel and semiparallel vector field geodesibility of lightlike hypersurfaces are obtained The geometrical configuration of such lightlike hypersurfaces is established We prove that in totally contact umbilical lightlike hypersurfaces of an indefinite Kenmotsu manifold which has constant overlinephiholomorphic sectional curvature c tangent to the structure vector field and such that its distribution is parallel the parallelism and semiparallelism notions are equivalent
Keywords:
.
|
Other Papers In This Journal:
|